A 37-year-old female asked:
My husband has diabetic neuropithy and lower leg on both legs are purple what do i do?
2 doctor answers • 4 doctors weighed in
Dermatology 44 years experience
Legs: He may get a benefit from taking trental (pentoxifylline). See your dermatologist to find out the best treatment.
5.7k viewsReviewed >2 years ago
Podiatry 23 years experience
Many possibilities.: Some causes of discoloration of the skin include trauma , infection, circulatory disease, and medication side effects. Have it evaluated by a professional to determine the cause of the problem, as treatment varies depending on the diagnosis.
4.3k viewsAnswered >2 years ago
Last updated Dec 12, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.